# SDR CA100903007

- Difficulty date: August 27, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Pressure Loss
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LOW OIL PRESSURE/IFSD DURING CLIMB, A LOW OIL PRESSURE OCCURRED AND THE ENGINE WAS SHUTDOWN.  THE ACFT RETURNED TO THE POINT OF DEPARTURE FOR AN UNEVENTFUL SINGLE ENGINE LANDING.  DURING SUBSEQUENT GROUND RUN, THE OIL PRESSURE DID NOT REGISTER AND THE RUN ABORTED.  FURTHER INSP REVEALED OIL IN THE EXHAUST.  THE ENGINE IS BEING REPLACED.
